Algebras in permutable varieties: Geometrical properties of affine algebras. (English) Zbl 0414.08002


08B05 Equational logic, Mal’tsev conditions
20N05 Loops, quasigroups
51A15 Linear incidence geometric structures with parallelism
Full Text: DOI


[1] E. A. Behrens,Ringtheorie, BI Wissenschaftsverlag, Bibliographisches Institut Mannheim, 1975.
[2] G. Birkhoff,Lattice theory, A.M.S. Colloquium Publ., Vol. XXV, Am. Math. Soc., Providence, R.I. 1967.
[3] S. Burris,Separating sets in modular lattices with applications to congruence lattices, preprint, 1974. · Zbl 0321.06011
[4] D. Clark andP. Krauss,Para primal algebras, preprint, 1976.
[5] D. Clark andP. Kraus,Varieties generated by paraprimal algebras, preprint, 1976.
[6] B. Csákány,Abelian properties of primitive classes of universal algebras, Acta Sci. Math.,24 (1963), 157–164 (Russian)
[7] B. Csákány,Varieties of affine modules, Acta Sci. Math.,37 (1975), 3–10.
[8] J. Dénes andA. D. Keedwell,Latin squares and their applications, Academic Press, New York and London 1974. · Zbl 0283.05014
[9] T. Evans,Properties of algebras almost equivalent to identities, Journal London Math. Soc.35 (1962), 53–59. · Zbl 0109.01004
[10] G. Grätzer,Universal Algebra, D. Van Nostrand Co. Inc., Princeton, N.J. 1968.
[11] T. K. Hu,Locally equational classes of universal algebras, Preprint. · Zbl 0371.08003
[12] B. Jónsson,Algebras whose congruence lattices are distributive, Math. Scand.21 (1967), 110–121. · Zbl 0167.28401
[13] L. Klukovits,Normal abelian varieties, Preprint.
[14] L. Lovász,Operations with structures, Acta Math. Acad. Sci. Hung18 (1967), 321–328. · Zbl 0174.01401
[15] A. I. Mal’cev,On the general theory of algebraic systems, Math. Sbornik35 (77), (1954), 3–20. (Russian)
[16] R. McKenzie,On minimal, locally finite varieties with permutable congruence relations, Preprint (1976).
[17] R. McKenzie,Paraprimal varieties: A study of finite axiomatizability and definable principal congruences in locally finite varieties, Preprint (1976).
[18] A. F. Pixley,Completeness in arithmetical algebras, Algebra Universalis2 (1972), 177–192. · Zbl 0254.08010
[19] A. F. Pixley,The ternary discriminator function in universal algebra, Math. Ann.191 (1971) 167–180. · Zbl 0208.02702
[20] R. W. Quackenbush,Finite simple algebras in congruence permutable varieties, Proceed. Lattice theory conference Ulm 1975, Appendix. · Zbl 0363.08002
[21] E. T. Schmidt,Kongruenzrelationen algebraischer Strukturen, Mathematische Forschungsberichte. VEB Deutscher Verlag der Wissenschaften, Berlin 1969.
[22] H. Werner,Congruences on products of algebras and functionally completed algebras, Algebra Universalis4 (1974), 99–105. · Zbl 0311.08006
[23] H. Werner,Produkte von Kongruenzklassengeometrien universeller Algebren. Math. Zeitschr.121 (1971), 111–140. · Zbl 0203.22902
[24] R. Wille,Kongruenzklassengeometrien, Springer Lecture Notes Math.113 (1973).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.